# SDR VE7A202505190127

- Difficulty date: May 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N797P
- Make and model: Skrsky S76C
- Aircraft serial: 760742
- Aircraft time: 4,143 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7630607902104
- Part serial: 3792
- Condition: Failed
- Location: Zone 400
- Part time: 4,143 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#2 ENGINE FIRE CAUTION LIGHT ILLUMINATED AND ALARM SOUND WAS PRESENT DURING FLIGHT.
